# SDR COMA0460260

- Difficulty date: April 10, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 12,373 hours, 11,887 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9466 APU OIL TEMP CAUTION.  REPLACED THE APU OIL COOLER.
